# SDR UPS802104

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Supports
- Condition: Cracked
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'B' CHECK MAINTENANCE, FOUND 3RD AND 4TH HORIZONTAL SUPPORTS ABOVE NR 60, DOOR CRACKED ON AFT PRESSURE BULKHEAD.  REPAIRED PER UPS EO DC8-5310-6570 AND DC8-5310-6605A.
